# SDR 2002F00485

- Difficulty date: March 17, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N828MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145218
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Floor Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 5755 - BHM-PIT - FLOOR PROXIMITY LIGHTING INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE.  OP CHECKS GOOD.  (M)
